# SDR DALA2020030501636

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 65,277 hours, 51,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR, HIDDEN DAMAGE, IN REF NRC 00193: CRACKED VENTRAL STAIRWAY TORQUE TUBE SUPPORT BEAM. TORQUE TUBE SUPPORT BEAM WAS REPLACED PER DOUGLAS DWG 9911992 REV AK, AND DC9/MD80 SRM 51-30-01, SRM 51-30 -02 AND SRM 51-30-05. (LP1516189)
